Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes nausea with abodminal pain and dizziness?

Answered by
Dr.
Dr. Satish Kumar

Cardiologist

Practicing since :1989

Answered : 42 Questions

default
Posted on Thu, 28 Aug 2014 in General Health
Question: So I saw my doctor today for my nauseous and left side pain and belly he put me on nauseous med and different pain med and i forgot to tell I'm was dizzy and he can not fig put what is go on with my body I need some help my pulse was 139 and my blood pressure is 118/80 I'm not sure what to do. please help.
doctor
Answered by Dr. Satish Kumar 3 hours later
Brief Answer:
An Ultrasound of Abdomen shall tell the diagnosis.

Detailed Answer:
Hi ,
I can learn from your previous queries that lately you have this nauseating feeling time and again. As you have stated that you have got pain in left upper quadrant of abdomen, the first thing that comes to a clinicians mind is possibilities of gall stones. Although simple gastro-duodentis may have similar symptoms.
There are other possibilities too, like a disorder of liver or pancreas can have a similar presentation.
It would be desirable to get an ultrasonography of the upper abdomen done particularly of the hepato-biliary system along with some blood tests.
If your ultrasound turns okay, you may get your upper GI endoscopy to rule out conditions like gastro-duodenitis, hiatus hernia etc.
All the best wishes for your speedy recovery.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Satish Kumar 13 minutes later
I had both of those done last month and he put me on different med and nauseous med too it help me not be nauseous. he feel my belly and listen he said it go .I gallbladder doctor to and nug sugery too.and there I'd no gal's stone .he is think I my have something go on with my period. area I see the obgyn next and hopefully we can fig out what wrong. but I when I take the nausea med i feel better .and the paim
doctor
Answered by Dr. Satish Kumar 11 hours later
Brief Answer:
Consult the Gynaecologist..if the pain is lower.

Detailed Answer:
If you are not having Gall stones then it could be simple colitis or IBS, if having irregular bowel associated with pain.
If your pain, however in the lower part of belly, it could be some gynaec related problem like Pelvic Inflammatory Disease.
All these conditions are treatable. So do not worry.
Wish you a speedy recovery.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Satish Kumar 3 hours later
Yes I'm having irregular bowel move it.
doctor
Answered by Dr. Satish Kumar 3 hours later
Brief Answer:
You need to see a Gastroenterologist near you.

Detailed Answer:
In very likelihood you are having symptoms like IBS (Irritable Bowel Syndrome).

To work further on it you need to consult a gastroenterologist near you.

Usually, such symptoms are psychosomatic and repetitive in nature.

But, you would definitely be benefitted with medicine.

Take care..!
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Satish Kumar 1 hour later
I have been pooping because I'm on stoll softer for it.
doctor
Answered by Dr. Satish Kumar 2 days later
Brief Answer:
Shouldn't cause irregular bowel movements

Detailed Answer:
Sorry for the delay.

I hope by now you would have seen your OBGYN and diagnosed or ruled out any gynec related problem. If there is no gynec related problem, you can see a Gastroenterologist for examination.

I understand that you are on stool softners but these doesn't produce irregular bowel movements.

Take care..!
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests

Recent questions on  Duodenitis

doctor1 MD

Hi, I was diagonised with duodenitis and gastristis three months ago. Was prescribed PAN 40 for three months. Now my medication is over but am having alot of constipation problems and also experience blood in stool sometimes. I wanted to know does this condition create constipation or is it do with multivitamins I am also having? Do I need medical help?
Thank you.

Jishit Shah

doctor1 MD

I have had upper GI symptoms for 3 months. Primarily I have pressure under the right portion of my rib cage, excessive gas, pain directly blow my sternum. I have had a HIDA scan which showed slow fill of the common bile duct, a normal upper GI series a CT scan that showed a 1cm mass in my duodenum and most recently an EGD. The initial findings on the EGD are as follows:
Hiatus Hernia
Chronic Duodentis - diffuse mild inflammation characterized by granularity was found i n the 2nd part of the duodenum. Piopsy with a cold forceps was performed for histology.
ICD Codes used for billing were:
535.60 duodenitis (without mention of hemorrhage)
239.0 Neoplasm of unspecified nature of digestive system
553.3 diaphragmatic hernia without mention of obstruction or gangrene
I am still waiting on the histology reports, however am concerned that some of the verbiage used indicates this could be serious. Can you give me your thoughts?

doctor1 MD

mam i have a serious problem of mucus in stool constipation & pain in abdomin i have consulted many doctors but not get reliefed properly according to my endoscopy report i have mild duodenitis in d1 d2 (duodenum) and according to my colonscopy report i have scattered erosion in rectum my symtoms are i have mucus in stool with a black stool constipation & a pain in abdomin i feel loose ness i think i have ibs so please help me with this my age is 22 & i m suffering with a problem

doctor1 MD

I need your advise. I had a kidney infection for 3 weeks. First I was on Bactrim, then Macrobid then the hugh Augmentin. The infection is gone but I had a scope and I have mild gastritis, esophagealitis and duodenitis. It is not known if I have HPylori or not as the test is not back. Also, I have puffiness under the eyes. I think my doctor wants me to go back to work tomorrow, but I am certain that I cannot. Kindly advise me. Thank you so much.

doctor1 MD

Mom 86 has stomach pain on the right side. No fever , but nauseated.

doctor1 MD

I have a mild sticking pain in the right side of my upper abdomen. Sometimes a dull pain that radiates to the small of my back. No acute pain. No fever . No vomiting . Still good appetite. No diarreah Wakes me up around 4:30-5:00 A.M. What is...

doctor1 MD

Hi I am having duodenitis and had taken amoxicillin 500 and clarithromycin for 10days but it has been for a month. Still i am having pain. What i should take now.